Article (Scientific journals)
Sur les congruences linéaires de courbes planes douées de deux courbes singulières
Godeaux, Lucien
1913In Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A Matemáticas, 11, p. 320-328
Editorial reviewed
 

Files


Full Text
465472B_07_002.pdf
Author preprint (3.58 MB)
Download

All documents in ORBi are protected by a user license.

Send to



Details



Keywords :
Géométrie; Congruences linéaires; Courbes planes; Lignes singulières
Disciplines :
Mathematics
Author, co-author :
Godeaux, Lucien ;  Université de Liège - ULiège
Language :
French
Title :
Sur les congruences linéaires de courbes planes douées de deux courbes singulières
Publication date :
1913
Journal title :
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A Matemáticas
ISSN :
1578-7303
eISSN :
1579-1505
Publisher :
Real Academia de Ciencias Exactas, Fisicas y Naturales, Spain
Volume :
11
Pages :
320-328
Peer reviewed :
Editorial reviewed
Available on ORBi :
since 27 March 2024

Statistics


Number of views
3 (0 by ULiège)
Number of downloads
2 (0 by ULiège)

Bibliography


Similar publications



Contact ORBi